# SDR DALA1113769206

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 42,031 hours, 22,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTIFIED MCC, VIA ACARS THAT 1R DOOR SLIDE PANEL FELL OFF AND SLIDE PACK FELL OUT.  MAINTENANCE RE-INSTALLED  SLIDE PER MAINTENANCE MANUAL.  ALL CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
